MathSciNet Relay Station
MathSciNet bibliographic data
MR2504129 (2010c:92095) 92D30 (37N25)
Li, Xue-Zhi; Li, Wen-Sheng; Ghosh, Mini Stability and bifurcation of an SIR epidemic model with nonlinear incidence and treatment. Appl. Math. Comput. 210 (2009), no. 1, 141–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement